# SDR 2007UALA01465

- Difficulty date: May 10, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 20,130 hours, 8,612 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT PIT LEFT SIDE AT STRINGER 43L, FRAME 57.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED SPLICE REPAIR.
